# SDR DALA1021113101

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 958 hours, 477 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT CARGO COMPARTMENT FLOORBOARD 151CE HAS DENTS.  FABRICATED NEW PANEL ON STAM TRAVELER T10/848916.   3D25-40532.
